# SDR 2010FA0001193

- Difficulty date: November 15, 2010
- Submitted: November 22, 2010
- Operation: General aviation
- Aircraft: N700NK
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600700
- Aircraft time: 860 hours, 678 cycles
- Engine: Pwa PW545A
- Engine time: 860 hours, 678 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 99121905
- Condition: Clogged
- Location: Fuel
- Part time: 860 hours
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER A NORMAL START, LT POWER LEVER WAS ADVANCED TO TAXI, AND WHEN RETARDED SLIGHTLY TO ADJUST POWER SETTING, THE "LOW FUEL PRESSURE" ANNUNCIATOR WAS NOTED TO BE ILLUMINATED BRIEFLY FOLLOWED BY THE "LT FUEL PUMP ON" ANNUNCIATOR. TURNING THE ELECTRIC FUEL PUMP SWITCH TO "OFF" AND BACK TO "NORMAL" EXTINGUISHED THE "LT FUEL PUMP ON" ANNUNCIATOR. THE THROTTLE LEVER WAS ADVANCED, AND RETARDED AS BEFORE, AND THE PROBLEM REPEATED ITSELF. CONFERRING WITH TECH REPS, IT WAS SUGGESTED TO INSPECT THE ENGINE FUEL FILTER, WHICH WAS DONE, AND NO CONTAMINATES WERE FOUND. FUEL PUMP PRESSURE SWITCH, PN 9912033-2 WAS SWAPPED RT TO LT BUT THE PROBLEM DID NOT FOLLOW, AND THEY WERE RETURNED TO THEIR NORMAL POSITIONS. MX TEAM FROM ICT TO DEFUEL, INSPECT, TROUBLESHOOT THE PROBLEM. THE RESULTS WERE FINDING A SMALL (APPARENTLY) PLASTIC FRAGMENT RESTRICTING THE OUTPUT OF THE LT FUEL EJECTOR (JET) PUMP, PN 9912190-5. THE ACFT WAS RE FUELED, OPS & LEAK CHECKED "OK", AND RETURNED TO SERVICE. AS OF THIS WRITING, THE PARTICLE IN QUESTION, AND IT'S SOURCE, HAVE NOT BEEN IDENTIFIED. THE FUEL CONTROL WAS RECENTLY REPLACED ON THE LT ENGINE, AND THIS MAY HAVE BEEN THE SOURCE, AS IT PROVIDES THE MOTIVE FLOW FUEL PRESSURE TO THE EJECTOR.
